# SDR ASOA20160927051R

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 36,242 hours, 28,561 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660607
- Part serial: NSN
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE COMING FROM CAPTAIN`S CHART HOLDER LIGHT AREA. ACFT PERFORMED SAFE AND UNEVENTFUL AIR RETURN BACK TO DEPARTURE.  MX REMOVED AND REPLACED THE CAPTAIN'S CHART HOLDER ASSEMBLY WITH OPERATIONAL CHECK. A/C WAS APPROVED FOR RETURN TO SERVICE.
